Jump to content

Photo

Fading Red Marks During Accutane

redmarks red marks accutane roaccutane clavaris scars scarring hyperpigmentation

8 replies to this topic

#1 Peter*is*not*ok

Peter*is*not*ok

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Gender:Male
  • Joined: 03-April 13

Posted 03 April 2013 - 05:07 PM

Hello all,
   I'm currently about 10 days into the second month of being on roaccutane and i have seen literally amazing improvements from the end of the first month, my dermatologist was really suprised at how quickly i got results from tane, its the first time in at least 3 years i've had no active acne!
       .....However  you would have thought i'd be pleased, well no not really, i know its a massive improvement but these red marks are ruining me, i was so looking forward to just being able to just go outside again (as you can see from the photos i'm so pale right now), i really feel like i deserve something after putting up with this for so long. (wow just realised how off track i'm going)
OK so yeah i really just wanted to know; 

                                         Firstly, how long do you reckon it will take for these marks to fade?


                                          Secondly, do you know anything i could do to try and speed up the rate at which they heal (i know lasers and microdermabrasion are out) but things like keeping my face moisturized etc, would that help?

 

633.JPG 630.JPG 631.JPG 636.JPG 634.JPG 632.JPG

In all honesty the photos do the scars no justice, there a lot redder and harsher than that in real life.



#2 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 615
    Gallery Images: 14
    Likes: 89
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 03 April 2013 - 06:17 PM

I would wait until the end of your course to worry about the red marks. Heck they might even be gone by the time your done. But you shouldnt do anything while on Accutane.



#3 txngrl

txngrl

    Member

  • Members
  • Posts & Likes
    Posts: 102
    Likes: 7
About Me
  • Gender:Female
  • Location:U.S.
  • Joined: 28-January 13

Posted 03 April 2013 - 06:30 PM

Your skin looks really good actually, even with the red marks.  :)

 

What is your daily dosage at the moment?



#4 Exister

Exister

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 430
    Likes: 52
About Me
  • Gender:Male
  • Joined: 25-July 12

Posted 03 April 2013 - 07:35 PM

With a different haircut you'd be a real life Philip J. Fry (Futurama).


Edited by Exister, 03 April 2013 - 07:36 PM.


#5 txngrl

txngrl

    Member

  • Members
  • Posts & Likes
    Posts: 102
    Likes: 7
About Me
  • Gender:Female
  • Location:U.S.
  • Joined: 28-January 13

Posted 03 April 2013 - 09:16 PM

You are a really cute kid ;)

During the first month, did it get much worse?

#6 Fraz_2010

Fraz_2010

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 324
    Gallery Images: 3
    Likes: 15
About Me
  • Gender:Male
  • Joined: 27-April 10

Posted 03 April 2013 - 10:03 PM

Don't do anything invasive to your skin until you've been off Accutane for at least 1 year.

 

I would recommend non-invasive treatments, such as Emu oil or Vitamin E oil.

 

Drinking the recommended daily amount of water is also very important.



#7 aanabill

aanabill

    Sad has made me value happy!

  • Site Watch
  • Posts & Likes
    Posts: 1,678
    Blog Entries: 90
    Likes: 227
About Me
  • Gender:Female
  • Location:india
  • Joined: 15-February 13

Achievements

     

Posted 04 April 2013 - 04:27 AM

i've been prescribed saslic salicylic foaming face wash.1%.

is that too harsh as well??

cause its been abt 4-5 mnths since my isotroin(accutane) days.

 

Don't do anything invasive to your skin until you've been off Accutane for at least 1 year.



Hello all,
   I'm currently about 10 days into the second month of being on roaccutane and i have seen literally amazing improvements from the end of the first month, my dermatologist was really suprised at how quickly i got results from tane, its the first time in at least 3 years i've had no active acne!
       .....However  you would have thought i'd be pleased, well no not really, i know its a massive improvement but these red marks are ruining me, i was so looking forward to just being able to just go outside again (as you can see from the photos i'm so pale right now), i really feel like i deserve something after putting up with this for so long. (wow just realised how off track i'm going)
OK so yeah i really just wanted to know; 

                                         Firstly, how long do you reckon it will take for these marks to fade?


                                          Secondly, do you know anything i could do to try and speed up the rate at which they heal (i know lasers and microdermabrasion are out) but things like keeping my face moisturized etc, would that help?

 

attachicon.gif633.JPG attachicon.gif630.JPG attachicon.gif631.JPG attachicon.gif636.JPGattachicon.gif634.JPG attachicon.gif632.JPG

In all honesty the photos do the scars no justice, there a lot redder and harsher than that in real life.

i'd been prescribed a lighteneing cream but i recommend that to u cause i think it clogs my pores.i use it only on few ver dark(mine a brown ones!) spots.

some say salicylic face wash helps.

am using one called saslic(1%)

but i'd say its better if u ask ur derma before trying it.

 

drink lots of water and use vitamin e(again under guidance).

 

u can see my post on marks and raised scars..although am not sure urs are raised or not.

cause the raised ones i suppose are more problematic.

 

let me know.

aana.



#8 Peter*is*not*ok

Peter*is*not*ok

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Gender:Male
  • Joined: 03-April 13

Posted 13 June 2013 - 02:24 PM

Your skin looks really good actually, even with the red marks.  smile.png

 

What is your daily dosage at the moment?

haha thanks i was on 40mg at the time (50 since the end of that month). now i only have what, 13 days left till im done? but still, yep the red marks are as bad as ever unfortunately but at least im going out and seeing friends more. cant wait for my skin to heal :)



You are a really cute kid wink.png

During the first month, did it get much worse?

yeah it did but to be honest when i wasnt on tane i'd seen my skin much worse some days than during the initial flare up in the first month



13 days left of the course and unfortunately there has been little improvement in the scars however since about month 4 accutane just made me think i dont give a fuck what people think anymore so yup, there has been a vast improvement in the time i spend socialising. so its all gooood



#9 fleurverte

fleurverte

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 1
About Me
  • Gender:Female
  • Joined: 09-June 13

Posted 18 June 2013 - 09:22 PM

Nice going!! I would recommend not doing anything abrasive or invasive during your accutane treatment, try better natural stuff like aloe vera or honey massages to heal up naturally the process and make those red marks go away, also you can ask your doctor for some creams to help you to lighten then up... And please do not forget your sunscreen everytime you are out!! Good luck! :)




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users